# SDR EOPA20120217001

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- Aircraft time: 11,970 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Part serial: 9614
- Condition: Separated
- Location: Main Rotor
- Part time: 1,790 hours
- Component: Main Rotor, Bell
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR ELASTOMERIC BEARING SEPARATING.
